Publications in collaboration with researchers from Universidad Autónoma de Madrid (4)

2017

  1. On the Geometry of the Hamilton–Jacobi Equation and Generating Functions

    Archive for Rational Mechanics and Analysis, Vol. 226, Núm. 1, pp. 243-302

2015

  1. Symplectic groupoids and discrete constrained lagrangian mechanics

    Discrete and Continuous Dynamical Systems- Series A, Vol. 35, Núm. 1, pp. 367-397

2013

  1. On the Hamilton-Jacobi theory for singular lagrangian systems

    Journal of Mathematical Physics, Vol. 54, Núm. 3

  2. Discrete dynamics in implicit form

    Discrete and Continuous Dynamical Systems- Series A, Vol. 33, Núm. 3, pp. 1117-1135